# SDR ASOA03641

- Difficulty date: December 11, 2003
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198055
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE TOP STEP PANEL ASSEMBLY OF THE PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE IS REMOVING AND REPLACING THE TOP STEP PANEL ASSEMBLY ON THE PASSENGER DOOR.  (M)
